# SDR VTZA97219

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Socket
- Part number: BV0330050
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

\DU/IAD - FLT 6498 - DURING TAXI AT 1805 HOURS ON 4-3-97.  WHILE TAXIING TO GATE AT IAD, THE FA REPORTED SEEING SMOKE AND THE SMELL OF ELECTRIC BURNING AT AN OVERHEAD LIGHT.  AIRCRAFT WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 57253M MEL 33-2.  MAINTENANCE CLOSED DMI 57253, ON 4-4-97, BY REMOVING AND REPLACING LIGHT SOCKET.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
